MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR

STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR
Model Number PCC065
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The verify steam integrating indicator subject of the reported event has been returned to steris for evaluation.The instructions for use states, "the integrator demonstrates passing results when the bar has completely travelled through the "reject" area or window and has entered the "accept" area or window.Variability in the color of the bar is normal and acceptable as long as the bar is visible in the "accept" area or window." investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their verify steam integrating indicator did not "change in color" subsequently resulting in a procedure delay to occur.No report of injury.
 
Additional Manufacturer Narrative
The verify steam integrating indicator subject of the reported event was sent back for evaluation.Evaluation results confirmed that the wicking strip within the verify steam integrating indicator was not present.A complaint review confirms this to be an isolated event.Steris will continue to monitor for similar events.No additional issues have been reported.

Brand Name
VERIFY STEAM INTEGRATING INDICATOR
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key18505597
Report Number3000251274-2024-00001
Device Sequence Number20854961
Product Code JOJ
UDI-Device Identifier10724995002104
UDI-Public10724995002104
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPCC065
Device Lot Number823
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown